# SDR C2XA10IA025

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 24,245 hours, 23,169 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D1003604
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2895, DURING CLIMB THE CREW REPORTED HYDRAULIC FLUID COMING FROM THE RT WING LOWER WEEP HOLE WHEN THE SPOILERS WERE ACTUATED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LEAK IN A SWAGE FITTING ON THE SPOILER HYDRAULIC LINE.  MAINTENANCE RESWAGED THE FITTING, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
